# SDR YENA20111022366

- Difficulty date: October 22, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 2577
- Aircraft time: 24,329 hours, 8,545 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900000
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 443 BOS-TPA, ON GROUND MAINTENANCE CHECK FOUND SEAT EMERGENCY LIGHT INOP AT 19ABC.  REMOVED AND REPLACED EMERGENCY LIGHT HARNESS AT ROW 19ABC REF AMM 33-51-18, OPS CHECK NORMAL.
